Alert archive / Pennsylvania / Winter Storm Warnings in 2011

Winter Storm Warning 1, NWS State College, PA

January 7, 2011Somerset County, Pennsylvania

NWS State College, PA issued this winter storm warning at Jan 7, 2011, 8:18 PM EST for Somerset County, Pennsylvania. It took effect at Jan 8, 2011, 12:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 7, 2011, 8:18 PM EST (01:18 UTC)
In effect from
Jan 8, 2011, 12:00 AM EST
Expired
Jan 8, 2011, 10:31 AM EST
In force
11 hr
Issued by
NWS State College, PA

County Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 119 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WWUS41 KCTP 080118
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
818 PM EST FRI JAN 7 2011

...MORE SNOW FOR MUCH OF CENTRAL AND SOUTHERN PENNSYLVANIA
OVERNIGHT AND SATURDAY...

.LOW PRESSURE UNDER A STRONG UPPER LEVEL DISTURBANCE WILL PASS
OVER CENTRAL AND SOUTHERN PENNSYLVANIA SATURDAY. THIS WILL BRING
A SIGNIFICANT AMOUNT OF FLUFFY SNOW TO THE LAUREL HIGHLANDS...WITH
UP TO SEVERAL INCHES ACCUMULATING ACROSS THE CENTRAL RIDGE AND
VALLEY REGION AND LOWER SUSQUEHANNA RIVER VALLEY. THE STEADIER
SNOW WILL GRADUALLY TAPER TO SNOW SHOWERS SATURDAY AFTERNOON...BUT 
SOME OF THE SNOW SHOWERS WILL STILL BE BRIEFLY HEAVY WITH POOR
VISIBILITY.


PAZ033-081215-
/O.UPG.KCTP.WW.Y.0002.110108T0500Z-110108T2300Z/
/O.NEW.KCTP.WS.W.0001.110108T0500Z-110108T2300Z/
SOMERSET-
INCLUDING THE CITY OF...SOMERSET
818 PM EST FRI JAN 7 2011

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST SATURDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN
EFFECT.

* LOCATION...SOMERSET COUNTY.

* PRECIPITATION TYPE...SNOW.

* ACCUMULATIONS...6 TO 9 INCHES OVERNIGHT AND SATURDAY.

* TIMING...THE HEAVIEST OF THE SNOW WILL FALL OVERNIGHT THROUGH
  AROUND MIDDAY SATURDAY.

* WINDS...LIGHT AND VARIABLE OVERNIGHT...TURNING WEST AND 
  INCREASING TO 10 MPH AFTER SUNRISE. 

* VISIBILITY...AROUND ONE MILE...BUT BETWEEN ONE QUARTER AND ONE
  HALF OF A MILE AT TIMES.

* IMPACTS...SNOW COVERED ROADS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS A SIGNIFICANT AMOUNT
OF SNOW IS FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKET AND A CELLULAR
PHONE IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO NOAA
WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR
THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND
AT...WEATHER.GOV/STATECOLLEGE.

&&

$$

PAZ017>019-025>028-034-050-056>059-063>066-081215-
/O.EXB.KCTP.WW.Y.0002.110108T0800Z-110108T2300Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...ALTOONA...HUNTINGDON...MOUNT UNION...LEWISTOWN...
MIFFLINTOWN...BEDFORD...SELINSGROVE...NEWPORT...HARRISBURG...
HERSHEY...POTTSVILLE...LEBANON...CARLISLE...GETTYSBURG...YORK...
LANCASTER
818 PM EST FRI JAN 7 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 6 PM
EST SATURDAY.

* LOCATION...CENTRAL PENNSYLVANIA. 

* PRECIPITATION TYPE...SNOW.

* ACCUMULATIONS...2 TO 4 INCHES OVERNIGHT AND SATURDAY.

* TIMING...LATE TONIGHT THROUGH EARLY SATURDAY AFTERNOON.

* WINDS...LIGHT AND VARIABLE OVERNIGHT...TURNING WEST AND 
  INCREASING TO 10 MPH AFTER SUNRISE. 

* IMPACTS...SNOW COVERED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND
OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

PAZ024-081215-
/O.CON.KCTP.WW.Y.0002.110108T0500Z-110108T2300Z/
CAMBRIA-
INCLUDING THE CITY OF...JOHNSTOWN
818 PM EST FRI JAN 7 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 6 PM EST SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST SATURDAY. 

* LOCATION...CAMBRIA COUNTY.

* PRECIPITATION TYPE...SNOW.

* ACCUMULATIONS...4 TO 7 INCHES OVERNIGHT AND SATURDAY.

* TIMING...OVERNIGHT THROUGH EARLY SATURDAY AFTERNOON.

* WINDS...LIGHT AND VARIABLE OVERNIGHT...TURNING WEST AND 
  INCREASING TO 10 MPH AFTER SUNRISE. 

* IMPACTS...SNOW COVERED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND
OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

LAMBERT/FITZGERALD
3 follow-up statements
367 
WWUS41 KCTP 080155
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
855 PM EST FRI JAN 7 2011

...MORE SNOW FOR MUCH OF CENTRAL AND SOUTHERN PENNSYLVANIA
OVERNIGHT AND SATURDAY...

.LOW PRESSURE UNDER A STRONG UPPER LEVEL DISTURBANCE WILL PASS
OVER CENTRAL AND SOUTHERN PENNSYLVANIA SATURDAY. THIS WILL BRING
A SIGNIFICANT AMOUNT OF FLUFFY SNOW TO THE LAUREL HIGHLANDS...
WITH UP TO SEVERAL INCHES ACCUMULATING ACROSS THE CENTRAL RIDGE
AND VALLEY REGION AND LOWER SUSQUEHANNA RIVER VALLEY. THE
STEADIER SNOW WILL GRADUALLY TAPER TO SNOW SHOWERS SATURDAY
AFTERNOON...BUT SOME OF THE SNOW SHOWERS WILL STILL BE BRIEFLY
HEAVY WITH POOR VISIBILITY.

PAZ033-081000-
/O.CON.KCTP.WS.W.0001.110108T0500Z-110108T2300Z/
SOMERSET-
INCLUDING THE CITY OF...SOMERSET
855 PM EST FRI JAN 7 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM EST SATURDAY. 

* LOCATION...SOMERSET COUNTY.

* PRECIPITATION TYPE...SNOW.

* ACCUMULATIONS...6 TO 9 INCHES OVERNIGHT AND SATURDAY.

* TIMING...THE HEAVIEST OF THE SNOW WILL FALL OVERNIGHT THROUGH 
  AROUND MIDDAY SATURDAY. 

* WINDS...LIGHT AND VARIABLE OVERNIGHT...TURNING WEST AND 
  INCREASING TO 10 MPH AFTER SUNRISE. 

* VISIBILITY...AROUND ONE MILE...BUT BETWEEN ONE QUARTER AND ONE 
  HALF OF A MILE AT TIMES. 

* IMPACTS...SNOW COVERED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS A SIGNIFICANT AMOUNT
OF SNOW IS FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKET AND A CELLULAR
PHONE IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO NOAA
WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR
THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

PAZ035-036-081000-
/O.EXA.KCTP.WW.Y.0002.110108T0800Z-110108T2300Z/
FULTON-FRANKLIN-
INCLUDING THE CITIES OF...MCCONNELLSBURG...CHAMBERSBURG
855 PM EST FRI JAN 7 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 6 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 6 PM
EST SATURDAY.

* LOCATION...SOUTH CENTRAL PENNSYLVANIA.

* PRECIPITATION TYPE...SNOW.

* ACCUMULATIONS...2 TO 4 INCHES OVERNIGHT AND SATURDAY.

* TIMING...LATE TONIGHT THROUGH EARLY SATURDAY AFTERNOON.

* WINDS...LIGHT AND VARIABLE OVERNIGHT...TURNING WEST AND 
  INCREASING TO 10 MPH AFTER SUNRISE. 

* IMPACTS...SNOW COVERED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND
OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

PAZ024-081000-
/O.CON.KCTP.WW.Y.0002.110108T0500Z-110108T2300Z/
CAMBRIA-
INCLUDING THE CITY OF...JOHNSTOWN
855 PM EST FRI JAN 7 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 6 PM EST SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST SATURDAY. 

* LOCATION...CAMBRIA COUNTY.

* PRECIPITATION TYPE...SNOW.

* ACCUMULATIONS...4 TO 7 INCHES OVERNIGHT AND SATURDAY.

* TIMING...OVERNIGHT THROUGH EARLY SATURDAY AFTERNOON.

* WINDS...LIGHT AND VARIABLE OVERNIGHT...TURNING WEST AND 
  INCREASING TO 10 MPH AFTER SUNRISE. 

* IMPACTS...SNOW COVERED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND
OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

PAZ017>019-025>028-034-050-056>059-063>066-081000-
/O.CON.KCTP.WW.Y.0002.110108T0800Z-110108T2300Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...ALTOONA...HUNTINGDON...MOUNT UNION...LEWISTOWN...
MIFFLINTOWN...BEDFORD...SELINSGROVE...NEWPORT...HARRISBURG...
HERSHEY...POTTSVILLE...LEBANON...CARLISLE...GETTYSBURG...YORK...
LANCASTER
855 PM EST FRI JAN 7 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM
EST SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM EST
SATURDAY. 

* LOCATION...CENTRAL PENNSYLVANIA.

* PRECIPITATION TYPE...SNOW.

* ACCUMULATIONS...2 TO 4 INCHES OVERNIGHT AND SATURDAY.

* TIMING...LATE TONIGHT THROUGH EARLY SATURDAY AFTERNOON.

* WINDS...LIGHT AND VARIABLE OVERNIGHT...TURNING WEST AND 
  INCREASING TO 10 MPH AFTER SUNRISE. 

* IMPACTS...SNOW COVERED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND
OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$
259 
WWUS41 KCTP 080858
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
358 AM EST SAT JAN 8 2011

.LOW PRESSURE UNDER A STRONG UPPER LEVEL DISTURBANCE WILL PASS
OVER PENNSYLVANIA TODAY. THIS WILL BRING A PROLONGED PERIOD OF
FLUFFY SNOW TO THE LAUREL HIGHLANDS...CENTRAL RIDGE AND VALLEY
REGION AND LOWER SUSQUEHANNA RIVER VALLEY. THE STEADIER SNOW WILL
GRADUALLY TAPER TO SNOW SHOWERS SATURDAY AFTERNOON...WITH LAKE
EFFECT SNOW EXPECTED TO DEVELOP OVER THE NORTHWESTERN PART OF THE
REGION. 

PAZ033-082100-
/O.CON.KCTP.WS.W.0001.000000T0000Z-110108T2300Z/
SOMERSET-
INCLUDING THE CITY OF...SOMERSET
358 AM EST SAT JAN 8 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* LOCATION...SOMERSET COUNTY.

* PRECIPITATION TYPE...SNOW.

* ACCUMULATIONS...AN ADDITIONAL 3 TO 7 INCHES THROUGH THE DAY.

* TIMING...THE HEAVIEST OF THE SNOW WILL FALL THROUGH MIDDAY TODAY.

* WINDS...LIGHT AND VARIABLE OVERNIGHT...TURNING WEST AND 
  INCREASING TO 10 MPH AFTER SUNRISE. 

* VISIBILITY...REDUCED TO UNDER A MILE AT TIMES.

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS A SIGNIFICANT AMOUNT
OF SNOW IS FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKET AND A CELLULAR
PHONE IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO NOAA
WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR
THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

PAZ004-005-082100-
/O.NEW.KCTP.LE.Y.0001.110108T2300Z-110110T0000Z/
WARREN-MCKEAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD
358 AM EST SAT JAN 8 2011

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A LAKE
EFFECT SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 7 PM EST SUNDAY. 

* LOCATION...WARREN AND MC KEAN COUNTIES. 

* ACCUMULATIONS...3 TO 6 INCHES. 

* TIMING...LATE AFTERNOON SATURDAY THROUGH MUCH OF SUNDAY. 

* WINDS...NORTHWEST AT 10...GUSTING TO 25 MPH AT TIMES. 

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS. 

* VISIBILITIES...REDUCED TO UNDER A MILE AT TIMES IN SNOW AND
  BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST
THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW
TYPICALLY FALLS AS NARROW BANDS OF HEAVY SNOW WITHIN A LARGER
AREA OF LIGHTER SNOWFALL. GIVEN THE NATURE OF LAKE EFFECT SNOW...
VISIBILITIES CAN BECOME REDUCED VERY RAPIDLY...SOMETIMES TO NEAR
ZERO OVER ONLY A SHORT DISTANCE. PLAN ON EXTRA TRAVEL TIME
BECAUSE CONDITIONS WILL REQUIRE YOU TO SLOW DOWN. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

PAZ017>019-024>028-034>036-050-056>059-063>066-082100-
/O.CON.KCTP.WW.Y.0002.000000T0000Z-110108T2300Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-SNYDER-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION...
LEWISTOWN...MIFFLINTOWN...BEDFORD...MCCONNELLSBURG...
CHAMBERSBURG...SELINSGROVE...NEWPORT...HARRISBURG...HERSHEY...
POTTSVILLE...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER
358 AM EST SAT JAN 8 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* LOCATION...CENTRAL PENNSYLVANIA.

* PRECIPITATION TYPE...SNOW.

* ACCUMULATIONS...2 TO 4 INCHES THROUGH THE DAY.

* TIMING...THROUGH SATURDAY AFTERNOON.

* WINDS...LIGHT AND VARIABLE OVERNIGHT...TURNING WEST AND 
  INCREASING TO 10 MPH AFTER SUNRISE. 

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND
OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$
430 
WWUS41 KCTP 081531
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1031 AM EST SAT JAN 8 2011

PAZ033-082345-
/O.CAN.KCTP.WS.W.0001.000000T0000Z-110108T2300Z/
/O.EXB.KCTP.WW.Y.0002.000000T0000Z-110109T1200Z/
SOMERSET-
INCLUDING THE CITY OF...SOMERSET
1031 AM EST SAT JAN 8 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 7 AM EST
SUNDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED.

* ACCUMULATIONS...4 TO 7 INCHES.

* TIMING...THROUGH TONIGHT.

* WINDS...WEST WINDS INCREASING TO BETWEEN 15 AND 25 MPH WITH HIGHER
  GUSTS.

* IMPACTS...SNOW COVERED ROADS. AREAS OF BLOWING SNOW WILL REDUCE
  VISIBILITIES BELOW ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. MOTORISTS
SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND OVERPASSES...WHERE
SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO NOAA WEATHER RADIO OR
YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST
UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND
AT...WEATHER.GOV/STATECOLLEGE.

&&

$$

PAZ018-019-025>028-034>036-050-056>059-063>066-081645-
/O.CAN.KCTP.WW.Y.0002.000000T0000Z-110108T2300Z/
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-FULTON-FRANKLIN-SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...PHILIPSBURG...STATE COLLEGE...ALTOONA...
HUNTINGDON...MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD...
MCCONNELLSBURG...CHAMBERSBURG...SELINSGROVE...NEWPORT...
HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...CARLISLE...
GETTYSBURG...YORK...LANCASTER
1031 AM EST SAT JAN 8 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

OCCASIONAL SNOW SHOWERS WILL BE ACROSS THE AREA THROUGH THE
AFTERNOON WITH LITTLE TO NO ADDITIONAL ACCUMULATION EXPECTED.

$$

PAZ010-082345-
/O.EXB.KCTP.WW.Y.0002.000000T0000Z-110109T1200Z/
ELK-
INCLUDING THE CITIES OF...ST. MARYS...RIDGWAY
1031 AM EST SAT JAN 8 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 7 AM EST
SUNDAY.

* ACCUMULATIONS...2 TO 4 INCHES.

* TIMING...THROUGH TONIGHT.

* WINDS...WEST WINDS INCREASING TO BETWEEN 15 AND 25 MPH WITH
  HIGHER GUSTS.

* IMPACTS...SNOW COVERED ROADS. AREAS OF BLOWING SNOW WILL REDUCE
  VISIBILITIES BELOW ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND
OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

PAZ004-005-082345-
/O.EXT.KCTP.LE.Y.0001.110108T1531Z-110110T0000Z/
WARREN-MCKEAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD
1031 AM EST SAT JAN 8 2011

...LAKE EFFECT SNOW ADVISORY NOW IN EFFECT UNTIL 7 PM EST
SUNDAY...

THE LAKE EFFECT SNOW ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST
SUNDAY. 

* ACCUMULATIONS...3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE IN HEAVIER SNOW BANDS. 

* TIMING...THIS AFTERNOON THROUGH SUNDAY.

* WINDS...WEST WINDS INCREASING TO BETWEEN 10 AND 20 MPH WITH
  HIGHER GUSTS.

* IMPACTS...SNOW COVERED ROADS.

* VISIBILITIES...REDUCED TO UNDER A MILE AT TIMES IN SNOW AND 
  BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST
THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW
TYPICALLY FALLS AS NARROW BANDS OF HEAVY SNOW WITHIN A LARGER
AREA OF LIGHTER SNOWFALL. GIVEN THE NATURE OF LAKE EFFECT SNOW...
VISIBILITIES CAN BECOME REDUCED VERY RAPIDLY...SOMETIMES TO NEAR
ZERO OVER ONLY A SHORT DISTANCE. PLAN ON EXTRA TRAVEL TIME
BECAUSE CONDITIONS WILL REQUIRE YOU TO SLOW DOWN. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

PAZ017-024-082345-
/O.EXT.KCTP.WW.Y.0002.000000T0000Z-110109T1200Z/
CLEARFIELD-CAMBRIA-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN
1031 AM EST SAT JAN 8 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
SUNDAY. 

* ACCUMULATIONS...2 TO 4 INCHES.

* TIMING...THROUGH TONIGHT. 

* WINDS...WEST WINDS INCREASING TO BETWEEN 15 AND 25 MPH WITH
  HIGHER GUSTS.

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS. AREAS OF BLOWING SNOW
  WILL REDUCE VISIBILITIES BELOW ONE MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND
OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION
FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...
WEATHER.GOV/STATECOLLEGE.

&&

$$

MS/RXR/JK

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Jan 7, 6:49 PM EST, 1 hour 29 minutes earlier.

Area forecast discussion, Jan 7, 6:49 PM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
649 PM EST FRI JAN 7 2011

.SYNOPSIS...
LOW PRESSURE WILL SWING TO THE SOUTH OF THE STATE LATE TONIGHT AND
SATURDAY. LIGHT SNOW IS ONCE AGAIN EXPECTED FOR MOST OF THE AREA
LATER TONIGHT AND SATURDAY. HIGH PRESSURE TO BUILD OVER THE
MIDWEST AND UPPER GREAT LAKES...CREATING A NORTHWEST FLOW. LAKE
EFFECT SNOW SHOWERS ARE EXPECTED FOR LATER SATURDAY INTO SUNDAY
NIGHT. ANOTHER WIDESPREAD LIGHT SNOWFALL IS POSSIBLE FOR THE
MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WEAK SUBSIDENCE AND LOSS OF HEATING THIS EVENING WILL BRING AN END
TO MOST OF THE CELLULAR SHSN/FLURRIES. UPSLOPE DOES NOT STOP OVER
THE LAUREL HIGHLANDS...BUT LESS MOISTURE AVAILABLE THIS EVENING
WITH FLOW FROM THE OHIO VALLEY AND NOT SO MUCH OFF THE LAKES.
NEVERTHELESS...WILL CONTINUE TO CARRY LIGHT SHSN IN THE GRIDS FOR
THAT AREA THROUGH THE EVENING...THEN RAMP UP MENTIONS AND ACCUMS
AFTER MIDNIGHT WHEN UPPER LOW OVER LWR MI WOBBLES SOUTHWARD AND A
SIGNIFICANT SHORT WAVE TROUGH WITH POTENT VORT MAX ROLLS ACROSS
SWRN PA LATE TONIGHT AND SWINGS ALONG/JUST SOUTH OF PA/MD LINE
THROUGH THE DAY. BUFKIT PROFILES AND NAM CROSS SECTIONS PORTRAY A
FANTASTIC BULLSEYE OF UPWARD VELOCITY/OMEGA IN THE MOIST -10C TO
-15C AIR ALOFT. THIS SHOULD PRODUCE ANOTHER VERY FLUFFY/LOW-WATER
CONTENT SNOWFALL. THE TIMING BY THE MESO MDLS CREATES A FIRST SHOT
OF SNOW AND MOVES IT INTO THE SWRN COS AROUND OR JUST AFT
MIDNIGHT. A LULL MAY THEN BE FOLLOWED BY ADDITIONAL SHOTS OF
ENERGY ALL TEAMED WITH THE CONSTANT UPSLOPE FLOW. THIS HAS
PROMPTED A WINT WX ADVY FOR THE LAURELS AS 2-4 INCH AMOUNTS
EXPECTED WITH 20:1 RATIOS EVEN WITH VERY LIMITED MOISTURE.

INITIAL CLEARING COULD ALLOW TEMPS TO DROP INTO THE SINGLE DIGITS
IN AND LOWER TEENS ELSEWHERE. TEMPS MAY RISE BY MORNING - ESP IN
THE SW WITH THE THICKENING/LOWERING CLOUDS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
SNOW ONGOING IN THE SC IN THE EARLY MORNING WILL BE SLIDING EAST
THROUGH THE DAY...AND ANOTHER GENERALLY LIGHT SNOWFALL OF AROUND 2
INCHES IS EXPECTED FOR THE SRN HALF OF THE AREA BY LATE SAT - WITH
THE 2-4 IN THE LAURELS. WHILE THE UPPER LOW IS DIRECTLY OVERHEAD
DURING THE DAY...CELLULAR/CONV NATURE OF THE SNOW IN THE DAYLIGHT
AND LOW-WATER CONTENT OF THE SNOW MAY MAKE ACCUMS INEFFICIENT. WITH
THESE POINTS AND AMOUNTS IN MIND...WILL HOLD OFF ON AN ADVY FOR
MOST OF THE AREA - JUST THE LAURELS WHICH WILL RUN MOST OF THE DAY.
DYNAMICS/TRACK OF THE LOW AND LOW MOISTURE AVAILABILITY WILL KEEP
ACCUMS VERY MINOR N OF I-80. MAX TEMPS WILL BE A BLEND OF BIAS
CORRECTED NUMBERS...WHICH ARE NOT FAR FROM MOS GUID.

SHSN GET CONFINED TO THE LAKES AND WEST-FACING SLOPES OF THE
HIGHER ELEVS IN THE SW SAT NIGHT. CLEARING LIKELY IN THE SE. LAKE
EFF SN MAY BECOME HEAVY BUT A SHORT-FETCH IS ALSO POSSIBLE...WHICH
WOULD CONFINE THE WORST TO NW WARREN CO.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE NW FLOW PATTERN WILL PERSIST THROUGH SUNDAY WITH BELOW NORMAL
TEMPERATURES...ACCUMULATING SNOW OVER THE NORTHERN AND WESTERN
MOUNTAINS...AND SCATTERED FLURRIES OR LIGHT SNOW SHOWERS
ELSEWHERE.

SNOW SHOWERS WILL GRADUALLY DIMINISH OVER THE MOUNTAINS SUNDAY
NIGHT AND MONDAY WITH QUIET WEATHER ELSEWHERE AS CENTER OF LOW
PRESSURE TROUGH PULLS NORTHEAST ACROSS THE CANADIAN MARITIMES.
THE NEXT STORM WILL DEVELOP OVER THE SOUTHERN PLAINS ON MONDAY AND
MOVE TOWARD THE MID-ATLANTIC COAST ON TUESDAY. MODELS STILL
PUSHING THE STORM MORE EAST THAN NORTHWARD...SO MAIN SURFACE LOW
STILL HEADS ACROSS THE CAROLINAS AND OFF THE EAST COAST AS IT
TURNS NE. UPPER TROUGH DOES SLIDE OVER PA TUE INTO WED
THOUGH...WHICH WILL LIKELY BRING A LIGHT SNOWFALL TO PA DURING
THAT PERIOD.

ONCE THAT SLIDES BY...NW FLOW AND SCT SNOW SHOWERS RETURN TO
HIGHER ELEVATIONS FOR REMAINDER OF THE WEEK AS HIGH PRESSURE
GRADUALLY BUILDS IN FROM THE OHIO VALLEY.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
A LOW PRES SYSTEM OVER THE GRT LKS WILL TRACK SOUTHEAST ACROSS
CENTRAL PENNSYLVANIA LATE TONIGHT AND EARLY SAT...BRINGING A
PERIOD LGT SNOW TO THE REGION. UPSTREAM OBS ALREADY SHOWING IFR
VSBYS ACROSS EASTERN OHIO AND WEST VIRGINIA...WHICH SHOULD
REACH JST THIS EVENING...THEN SPREAD NE OVER THE REMAINDER OF
CENTRAL PA LATE TONIGHT. BFD AND IPT WILL BE NEAR THE NORTHERN
FRINGE OF STEADIEST SNOW...SO SOME UNCERTAINTY WHETHER VSBYS WILL
REACH IFR THAT FAR NORTH. HOWEVER...LATEST SREF DATA SUGGEST A
HIGH PROBABILITY OF IFR VSBYS BY LATE TONIGHT FROM UNV AND MDT
SOUTHWARD.

IMPROVING FLYING CONDS EXPECTED SAT AFTN...AS LO PRES SYSTEM
PASSES EAST OF PA AND DRIER WESTERLY FLOW OVERSPREADS THE REGION.
LAKE EFFECT SNOW SHOWERS WILL PRODUCE PREDOMINANTLY MVFR
CIGS/VSBYS AT BFD/JST SAT NIGHT...WHILE DRYING/DOWNSLOPING FLOW
RESULTS IN PREDOMINANTLY VFR CONDS FURTHER EAST.

OUTLOOK...
SUN...WINDY. MVFR/IFR SHSN BFD/JST.
MON...VFR.
TUE-WED...SNOW POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST
SATURDAY FOR PAZ024-033.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...LA CORTE/RXR
AVIATION...FITZGERALD
Hazardous weather outlook, Jan 7, 2:35 PM EST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EST FRI JAN 7 2011

PAZ024-033-081945-
CAMBRIA-SOMERSET-
235 PM EST FRI JAN 7 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE REPORT SNOWFALL TO YOUR NATIONAL WEATHER SERVICE.

PAZ004>006-010>012-017>019-025>028-034>037-041-042-045-046-049>053-
056>059-063>066-081945-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
235 PM EST FRI JAN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 3:58 AM ESTLake Effect Snow AdvisoryCTPMcKean, Warren23 hr
Jan 8, 7:22 AM ESTSpecial Weather StatementCTPYork53 min

Nearby

Winter Storm Warnings in Pennsylvania, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.